# SDR HEEA082832

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 12,107 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7021450601
- Part serial: 01022819
- Condition: Weak
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYSTEM HAS WEAK AND SCRATCHY RECEPTION.
